# SDR HNAA2010122100273

- Difficulty date: December 4, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 56,258 hours, 62,580 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OVERHEAD EMERGENCY SIGN AND LT FUSELAGE FWD EMERGENCY LIGHT INOP.  R & R EMERGENCY LIGHT BATTERY ON PSI IAW WORDCARD 33-51-00.
